# SDR UPS07849616

- Difficulty date: April 13, 2007
- Submitted: April 13, 2007
- Operation: Air carrier
- Aircraft: N718UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46018
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Out Of Position
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A DOOR SLIDE FELL OUT OF CONTAINER WHEN DOOR WAS OPENED AT SDF.  GIRT BAR WAS CORRECTLY STOWED.  REINSTALLED SLIDE PER AMM 25-60-01-2.
